Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 2,     Summer 2000

 

ASYMPTOTIC BEHAVIOR OF A PREDATOR-PREY SYSTEM WITH DELAYS
H.M. EL-OWAIDY AND M. ISMAIL

Abstract. In this paper the asymptotic behavior of solutions of a predator-prey system is determined. The model assumes that the prey disperses between three patches of a heterogeneous environment with barriers between patches and that the predator disperses between the patches with no barrier. Conditions are established for the permanence of the populations and the global attractivity of a positive equilibrium.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)